# SDR AALA202403224033

- Difficulty date: March 21, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N402AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8750
- Aircraft time: 15,743 hours, 4,348 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY E ENTRY DOOR DIFFICULT TO OPEN AND CLOSE. CLEANED AND LUBED DOOR.
